# SDR HAIW6HR0068

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N416MA
- Make and model: Bell 222U
- Aircraft serial: 47526
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310115115
- Condition: Worn Excessively
- Location: M/R
- Part time: 1,454 hours
- Component: 222011101105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS WORN EXCESSIVELY.  ELASTORMERIC EXTRUSION, DELAMINATION & SEPERATION.   UNIT FIRST PUT INTO SERVICE 08-03 1983.
